Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 39, NWS Houston/Galveston, TX

December 8, 2018Fort Bend County, Harris County, Montgomery County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Dec 8, 2018, 1:08 AM CST for Fort Bend County, Harris County, Montgomery County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 8, 2018, 1:08 AM CST (07:08 UTC)
Expired
Dec 8, 2018, 4:00 AM CST
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Fort Bend County, TX, Harris County, TX, Montgomery County, TX

The radar

The Houston radar (KHGX), 70 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 8, 1:31 AM CSTFLASH FLOOD1 Sse Park Glen West, TXLOCALIZED FLOODING OF PARKING LOTS, FEEDER ROADS AND LOW LYING AREAS AROUND BELTWAY 8 AND HIGHWAY 59. REPORTS OF WATER RESCUES FROM FLOODED CARS AND ABOUT A HALF AN INCH OF WATER WITHIN A LOCAL BUSINESS ENTRY WAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2018-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2018-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WGUS54 KHGX 080708
FFWHGX
TXC157-201-339-081000-
/O.NEW.KHGX.FF.W.0039.181208T0708Z-181208T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
108 AM CST SAT DEC 8 2018

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Southwestern Montgomery County in southeastern Texas...
  Northeastern Fort Bend County in southeastern Texas...
  Western Harris County in southeastern Texas...

* Until 400 AM CST.

* At 106 AM CST, local law enforcement reported heavy rain across 
  the warned area. Up to four inches of rain have already fallen. 
  Flash flooding is already occurring. There have been reports of 
  high water rescues along Greenhouse near Saums Road. 

* Some locations that will experience flooding include...
  Sugar Land, Missouri City, Stafford, Katy, Tomball, Jersey Village,
  Bunker Hill Village, Piney Point Village, Town West, Pecan Grove,
  Spring Branch North, Eldridge / West Oaks, Spring Branch West,
  First Colony, Addicks Park Ten, Mission Bend, Spring Valley,
  Hockley, Meadows Place and Hedwig Village.

Additional rainfall amounts of half an inch to an inch are possible 
in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3014 9550 2956 9552 2954 9571 3005 9591

$$
1 follow-up statement
668 
WGUS74 KHGX 080747
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
147 AM CST SAT DEC 8 2018

TXC157-201-339-081000-
/O.CON.KHGX.FF.W.0039.000000T0000Z-181208T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Fort Bend TX-Harris TX-
147 AM CST SAT DEC 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHWESTERN MONTGOMERY...NORTHEASTERN FORT BEND AND WESTERN HARRIS
COUNTIES...

At 142 AM CST, local law enforcement reported flash flooding between 
Meadowglen and Fondren southwest near West Bellfort Avenue. Flash 
flooding is still occurring just north of Mission Bend around the 
intersection of Beltway 8 and Highway 69. Between 4 to 6 inches of 
rain fell during the evening hours over the warned area. 

Some locations that will experience flooding include...
Sugar Land, Missouri City, Stafford, Katy, Tomball, Jersey Village,
Bunker Hill Village, Piney Point Village, Town West, Pecan Grove,
Spring Branch North, Eldridge / West Oaks, Spring Branch West, First
Colony, Addicks Park Ten, Mission Bend, Spring Valley, Hockley,
Meadows Place and Hedwig Village.

Additional rainfall amounts of less than a half of an inch are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3014 9550 2956 9552 2954 9571 3005 9591

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 7, 11:56 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Dec 7, 11:56 PM CST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1156 PM CST Fri Dec 7 2018

.AVIATION...
Rain, light to periods of heavy, with isolated thunder closer to
the coast will be coming to a end further inland around 08Z or
09Z this morning. As the coastal low transitions up into the far
northwestern Gulf and Louisiana by sunrise, any coastal county
passing light showers will cease as a cold front travels down
across the region. Moderate northwesterlies will kick in in the
front's wake. Moisture trapped within the frontal inversion will
keep MVFR ceilings around through the remainder of the day
tomorrow. 31

&&

.PREV DISCUSSION... /ISSUED 617 PM CST Fri Dec 7 2018/

AVIATION...
As the first round of rain passes across it has mainly been light
with pockets of moderate rain...moving east across the region at
20 mph. Ceilings have fallen to as low as LIFR further inland with
many sites experiencing at least MVFR decks/visbies within the
heavier bouts of rain. It has mainly been rain to this point with
a few strokes of (likely elevated) lightning. Another, more
aggressive round of showers and thunderstorms are forecast to be
generated ahead of a a shortwave disturbance crossing the lower
Rio Grande Valley this evening. Expect the heaviest weather, such
as visibility-limiting +RA with -TSRA, during a 03 through 09Z
window. The main aviation threats will be visby-limiting heavy
precipitation and gusty winds to 25 knots. A low level jet will
pass across the southern hubs through early Saturday morning above
10 kts surface winds. This may prompt late night short-fuse LLWS
amendments. 31

PREV DISCUSSION... /ISSUED 246 PM CST Fri Dec 7 2018/

DISCUSSION...
At 2 PM, a cold front extended from just north of Cleveland to
Sugar Land to just north of Palacios. The front continues to make
slow but steady progress toward the coast. The front may stall for
a time this evening as low pressure develops along the boundary.
The low will move east and drag the front across the rest of the
CWA by late tonight. Rain with embedded thunderstorms will
continue tonight as favorable upper level winds coupled with PW
values near 1.90 inches and lift on the east side of an
approaching upper trough will be the necessary ingredients to
generate precip overnight. The rain will be heavy at times and
will maintain locally heavy rain in the weather grids. 1-3 inches
of rain has fallen today over the northern half of the CWA with
parts of Walker county receiving 3.40 inches of rain. The rain has
fallen over a long duration today and flash flooding has not been
reported. Rainfall rates are expected to increase tonight but the
movement of the front/sfc low looks a bit faster so even if
rainfall rates increase, not quite seeing the necessary duration
to generate flash flooding. Total rainfall for the event looks to
be 3-6 inches over the north, 2-4 inches central/coast with some
isolated 5 inch totals possible. Will maintain the Flash Flood
Watch areawide tonight but have shortened the duration and will
end the watch at 14z and this is still probably too long.

Rain will end early Saturday but skies will remain cloudy.
Temperatures will be quite cool on Saturday with highs struggling
to reach the lower 50's north/upper 50's coast. Moisture trapped
beneath an inversion will keeps skies mostly cloudy Saturday night
and Sunday. High temps on Sunday will again struggle to warm into
the lower 50's. High pressure will build into the state on Sunday
night and skies will clear. Colder temperatures are expected by
Monday morning and a few areas will probably fall to near
freezing. A bit of a warm up on Monday as the surface high drifts
east with the warming trend continuing Tuesday and Wednesday. An
upper level trough will move across the southern plains on
Thursday and a sfc low will develop near the panhandle. Warm air
advection showers will be possible Wednesday but strong capping
will limit intensity and coverage. Lift increases on Thursday as
the upper trough deepens and showers should become more
widespread. Another cold front will cross the area next Friday
bringing colder temperatures back to the area for next weekend.
43

MARINE...

SE winds are expected to increase late this afternoon and early this
evening ahead of a cold front that will push off the mid TX coast
this evening and the upper TX coast during the early morning hours
on Saturday. Behind the front, winds will increase to advisory
levels. Decided to add the Bays to a portion of the ongoing
advisory, beginning early Saturday morning. Tides are currently
slightly above normal, but are not expected to rise to problem
levels overnight. We will be monitoring low water levels on Sunday
with persistent N/NW flow behind the front. Onshore flow will return
on Tuesday with another cold front expected late next week which
will likely produce strong offshore flow next Friday. 33

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      45  50  39  50  36 / 100  30   0   0   0
Houston (IAH)              50  54  42  52  38 / 100  70   0   0   0
Galveston (GLS)            56  57  44  52  43 / 100  90   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 8 AM CST Saturday for the following
     zones: Austin...Brazoria Islands...Brazos...Burleson...
     Chambers...Coastal Brazoria...Coastal Galveston...Coastal
     Harris...Coastal Jackson...Coastal Matagorda...Colorado...
     Fort Bend...Galveston Island and Bolivar Peninsula...
     Grimes...Houston...Inland Brazoria...Inland Galveston...
     Inland Harris...Inland Jackson...Inland Matagorda...
     Madison...Matagorda Islands...Montgomery...Northern
     Liberty...Polk...San Jacinto...Southern Liberty...Trinity...
     Walker...Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION from 3 AM CST Saturday
     through late Saturday night for the following zones:
     Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION from 6 AM CST Saturday
     through late Saturday night for the following zones:
     Galveston Bay.

     Small Craft Advisory from noon Saturday to 6 AM CST Sunday for
     the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION through Saturday morning for
     the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM.

     Small Craft Advisory until 6 AM CST Sunday for the following
     zones: Waters from Freeport to Matagorda Ship Channel TX
     from 20 to 60 NM...Waters from High Island to Freeport TX
     from 20 to 60 NM.

&&

Discussion...25
Aviation/Marine...31
Hazardous weather outlook, Dec 7, 5:16 AM CST, 19 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
516 AM CST Fri Dec 7 2018

TXZ163-164-176>179-195>200-210>213-081130-
Austin-Brazos-Burleson-Colorado-Grimes-Houston-Inland Harris-
Madison-Montgomery-Northern Liberty-Polk-San Jacinto-Trinity-
Walker-Waller-Washington-
516 AM CST Fri Dec 7 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Showers and thunderstorms will increase in coverage with periods
of heavy rain. Street flooding is likely as the heavier rains move
through the region. Travel may be impacted with the flooding and
during the overnight hours travel may be discouraged.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Rains should come to an end Saturday morning from west to east
across the region. Lingering street flooding should gradually
subside but river flooding could worsen into the afternoon
Saturday and Saturday night as runoff swamps the mainstem rivers.
Sunday through Tuesday dry weather will prevail with lowering
humidity. Rains may return the region Wednesday and Thursday with
another cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today through Saturday morning.

TXZ214-226-227-235>238-300-313-335>338-436>438-081130-
Brazoria Islands-Chambers-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Jackson-Coastal Matagorda-Fort Bend-
Galveston Island and Bolivar Peninsula-Inland Brazoria-
Inland Galveston-Inland Jackson-Inland Matagorda-
Matagorda Islands-Southern Liberty-Wharton-
516 AM CST Fri Dec 7 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
Showers and thunderstorms will increase in coverage with periods
of heavy rain. Street flooding is likely as the heavier rains move
through the region mainly late this afternoon and overnight.
Travel may be impacted with the flooding and during the overnight
hours travel may be discouraged. Isolated strong to severe
thunderstorms will be possible this afternoon and overnight as the
cold front nears and very strong southerly winds push into the
region. Brief tornadoes or damaging wind gusts will be the main
threats with the stronger thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Rains should come to an end Saturday by around noon from west to
east across the region. Lingering street flooding should gradually
subside but river flooding could worsen into the afternoon
Saturday and Saturday night as runoff swamps the mainstem rivers.
Sunday through Tuesday dry weather will prevail with lowering
humidity. Rains may return the region Wednesday and Thursday with
another cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

GMZ330-335-350-355-370-375-081130-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
516 AM CST Fri Dec 7 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
Strong southerly winds developing this afternoon into tonight.
Isolated strong to severe thunderstorms possible with the threat
of waterspouts and damaging gusty winds in excess of 40 knots.
Heavy rainfall will become more common overnight abruptly lowering
visibility. Small craft advisories are in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small craft advisories will likely continue through Sunday.

.SPOTTER INFORMATION STATEMENT...

Marine spotter activation may be needed.

In the hours before

Special weather statement, Dec 7, 8:59 PM CST, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
859 PM CST FRI DEC 7 2018

TXZ213-227-237-080345-
Inland Brazoria TX-Inland Harris TX-Fort Bend TX-
859 PM CST FRI DEC 7 2018

...SPECIAL WEATHER STATEMENT...

At 858 PM CST, Doppler radar was tracking a strong thunderstorm over
southeastern Sugar Land, moving northeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Northwestern Pearland, Sugar Land, Missouri City, Stafford, Bellaire,
West University Place, Midtown Houston, University Place, First
Colony, Astrodome Area, Fresno, Macgregor, Greater Third Ward,
Neartown / Montrose, Greenway / Upper Kirby Area, Greater Hobby Area,
Meadows Place, Southside Place, Brookside Village and Thompsons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2947 9560 2949 9566 2963 9564 2975 9537
      2958 9528
TIME...MOT...LOC 0258Z 243DEG 20KT 2959 9559
Special weather statement, Dec 7, 9:28 PM CST, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
928 PM CST FRI DEC 7 2018

TXZ213-214-227-237-238-300-313-338-080415-
Inland Brazoria TX-Coastal Harris TX-Chambers TX-Inland Galveston TX-
Coastal Galveston TX-Inland Harris TX-Southern Liberty TX-
Fort Bend TX-
928 PM CST FRI DEC 7 2018

...Thunderstorms with gusty winds moving through Houston Metro...

At 927 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from South Acres / Crestmont Park to Iowa Colony.
Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pasadena, Pearland, League City, Baytown, Friendswood, La Porte, Deer
Park, Alvin, South Houston, Seabrook, Galena Park, Webster, Manvel,
Beach City, Kemah, South Belt / Ellington, Highlands, Greater Hobby
Area, Clear Lake and Channelview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible tornado warnings from the National Weather Service.

&&

LAT...LON 2967 9487 2966 9492 2975 9505 2978 9505
      2976 9508 2970 9505 2973 9503 2970 9503
      2968 9498 2964 9502 2960 9498 2955 9502
      2951 9499 2950 9494 2940 9542 2966 9543
      2994 9485 2972 9485
TIME...MOT...LOC 0327Z 246DEG 28KT 2961 9538 2943 9538
Special weather statement, Dec 7, 10:40 PM CST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1040 PM CST FRI DEC 7 2018

TXZ337-338-437-438-080530-
Galveston Island and Bolivar Peninsula TX-Coastal Galveston TX-
Brazoria Islands TX-Coastal Brazoria TX-
1040 PM CST FRI DEC 7 2018

...Strong Storms Moving Along the Coast...

At 1039 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Danbury to Freeport. Movement
was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms. Brief
tornadoes can form with little warning from these types of storms.

Locations impacted include...
Galveston Island West End, La Marque, Freeport, Hitchcock, Surfside
Beach, Oyster Creek and San Luis Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2922 9529 2937 9494 2928 9497 2921 9504
      2919 9502 2919 9501 2915 9502 2909 9511
      2914 9506 2919 9507 2921 9520 2920 9516
      2911 9516 2908 9512 2907 9512 2886 9538
      2886 9542
TIME...MOT...LOC 0439Z 238DEG 26KT 2919 9525 2895 9534
Local storm report, Dec 8, 12:49 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1249 AM CST SAT DEC 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     MARINE TSTM WIND 2 SE PORT BOLIVAR       29.36N  94.74W
12/07/2018  M40 MPH          GMZ355             TX   MESONET

            GALVESTON NORTH JETTY

&&

EVENT NUMBER HGX1800242

KP
Local storm report, Dec 8, 12:54 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1254 AM CST SAT DEC 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     FLASH FLOOD      1 N LEAGUE CITY         29.50N  95.11W
12/08/2018                   GALVESTON          TX   NWS EMPLOYEE

            HIGH WATER WITH IMPASSABLE LANES NEAR 96 AND I-45.

&&

EVENT NUMBER HGX1800243

KP

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 6:00 PM CSTSpecial Marine WarningHGX45 min
Dec 7, 6:49 PM CSTSpecial Marine WarningHGX56 min
Dec 7, 8:19 PM CSTAreal Flood AdvisoryHGXFort Bend, Harris116 min
Dec 7, 8:32 PM CSTRiver Flood WarningHGXPolk, San Jacinto, Trinity, Walker9 days
Dec 7, 8:37 PM CSTRiver Flood WarningHGXBurleson, Lee19 hr
Dec 7, 8:37 PM CSTRiver Flood WarningHGXBurleson, Lee4 days
Dec 7, 8:42 PM CSTAreal Flood AdvisoryHGXBrazoria, Matagorda2 hr
Dec 7, 8:59 PM CSTSpecial Weather StatementHGXHarris46 min
Dec 7, 9:20 PM CSTRiver Flood WarningHGXHarris10 hr
Dec 7, 9:28 PM CSTSpecial Weather StatementHGXHarris47 min
Dec 7, 9:47 PM CSTSevere Thunderstorm WarningHGXHarris28 min
Dec 7, 9:50 PM CSTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris3 hr
Dec 7, 9:53 PM CSTRiver Flood WarningHGXBurleson, Washington34 hr
Dec 7, 9:56 PM CSTRiver Flood WarningHGXHarris, Waller24 hr
Dec 7, 10:03 PM CSTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton57 min
Dec 7, 10:05 PM CSTSevere Thunderstorm WarningHGXGalveston, Harris25 min
Dec 7, 10:08 PM CSTSpecial Marine WarningHGX52 min
Dec 7, 10:27 PM CSTSmall Craft AdvisoryHGX32 hr
Dec 7, 10:40 PM CSTSpecial Weather StatementHGXBrazoria50 min
Dec 7, 10:46 PM CSTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Jackson and 3 more119 min
Dec 7, 10:48 PM CSTSpecial Marine WarningHGX57 min
Dec 7, 11:10 PM CSTFlash Flood WarningHGXBrazoria, Galveston, Harris95 min
Dec 7, 11:16 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes3 hr
Dec 7, 11:20 PM CSTAreal Flood WarningHGXBrazos, Grimes3 hr
Dec 7, 11:27 PM CSTRiver Flood WarningHGXHarris24 hr
Dec 7, 11:42 PM CSTSpecial Marine WarningHGX48 min
Dec 7, 11:51 PM CSTFlash Flood WarningHGXChambers, Harris54 min
Dec 8, 12:00 AM CSTAreal Flood WarningHGXHarris3 hr
Dec 8, 12:20 AM CSTRiver Flood WarningHGXHarris24 hr
Dec 8, 12:34 AM CSTSpecial Marine WarningHGX86 min
Dec 8, 12:35 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Harris, Liberty, Montgomery115 min
Dec 8, 12:48 AM CSTAreal Flood WarningHGXHarris, Montgomery3 hr
Dec 8, 12:53 AM CSTFlash Flood WarningHGXChambers, Galveston82 min
Dec 8, 12:55 AM CSTRiver Flood WarningHGXHarris6 hr
Dec 8, 1:04 AM CSTRiver Flood WarningHGXHarris24 hr
Dec 8, 1:11 AM CSTRiver Flood WarningHGXHarris15 hr
Dec 8, 1:19 AM CSTRiver Flood WarningHGXHarris4 hr
Dec 8, 1:35 AM CSTRiver Flood WarningHGXGalveston, Harris24 hr
Dec 8, 2:00 AM CSTRiver Flood WarningHGXHarris, Waller24 hr
Dec 8, 2:12 AM CSTRiver Flood WarningHGXHarris28 hr
Dec 8, 2:16 AM CSTAreal Flood WarningHGXBrazos, Grimes, Walker6 hr
Dec 8, 2:30 AM CSTRiver Flood WarningHGXMatagorda, Wharton49 hr
Dec 8, 2:30 AM CSTSpecial Marine WarningHGX45 min
Dec 8, 2:33 AM CSTRiver Flood WarningHGXHarris, Montgomery42 hr
Dec 8, 2:37 AM CSTRiver Flood WarningHGXPolk, San Jacinto21 hr
Dec 8, 2:40 AM CSTRiver Flood WarningHGXBrazoria3 days
Dec 8, 3:07 AM CSTRiver Flood WarningHGXHarris, Montgomery4 days
Dec 8, 3:27 AM CSTRiver Flood WarningHGXWaller24 hr
Dec 8, 3:48 AM CSTAreal Flood WarningHGXFort Bend, Harris, Montgomery3 hr
Dec 8, 4:00 AM CSTRiver Flood WarningHGXGalveston, Harris95 min
Dec 8, 4:09 AM CSTRiver Flood WarningHGXLavaca40 hr
Dec 8, 4:49 AM CSTAreal Flood AdvisoryHGXChambers, Harris, Liberty3 hr
Dec 8, 5:17 AM CSTRiver Flood WarningHGXMontgomery42 hr
Dec 8, 5:17 AM CSTRiver Flood WarningHGXMontgomery39 hr
Dec 8, 5:17 AM CSTRiver Flood WarningHGXHarris, Liberty, Montgomery5 days
Dec 8, 5:42 AM CSTRiver Flood WarningHGXBrazos, Grimes, Madison5 days
Dec 8, 5:42 AM CSTRiver Flood WarningHGXAustin, Grimes, Waller, Washington4 days
Dec 8, 5:50 AM CSTRiver Flood WarningHGXAustin, Colorado, Fort Bend, Wharton5 days
Dec 8, 5:50 AM CSTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton7 days
Dec 8, 6:03 AM CSTRiver Flood WarningHGXJackson, Lavaca55 hr
Dec 8, 6:03 AM CSTRiver Flood WarningHGXJackson, Lavaca61 hr
Dec 8, 6:03 AM CSTRiver Flood WarningHGXJackson4 days
Dec 8, 6:03 AM CSTRiver Flood WarningHGXJackson3 days
Dec 8, 6:03 AM CSTRiver Flood WarningHGXColorado, Jackson, Wharton41 hr
Dec 8, 9:47 AM CSTRiver Flood WarningHGXLiberty, Polk, San Jacinto48 hr
Dec 8, 9:47 AM CSTRiver Flood WarningHGXLiberty11 days
Dec 8, 9:47 AM CSTRiver Flood WarningHGXChambers, Liberty15 days
Dec 8, 9:47 AM CSTRiver Flood WarningHGXHardin, Liberty, Polk70 hr
Dec 8, 9:47 AM CSTRiver Flood WarningHGXMadison, Walker43 hr

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.